MAUDE Adverse Event Report: Bard Peripheral Vascular, Inc. True Dilatation Catheter; Balloon Valvuloplasty Catheter

Bard Peripheral Vascular, Inc. True Dilatation Catheter; Balloon Valvuloplasty Catheter
Catalog Number 0234512
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6), 2026, a patient underwent a valvuloplasty procedure using a true balloon catheter.During the procedure, the balloon catheter could not be retracted into the sheath as intended, resulting in difficulty removing the sheath.To facilitate device retrieval, the balloon catheter was snared through a secondary sheath via contralateral femoral access and externalized through the left femoral access site.The balloon catheter was subsequently cut, and the remaining catheter shaft was extracted through the rfa sheath.The procedure was completed using another device.The patient's current status is unknown.
 
Additional Manufacturer Narrative
H11: h.4.Device manufacture date: unknown as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
True Dilatation Catheter
Common Device Name
Balloon Valvuloplasty Catheter
Manufacturer (Section D)
Bard Peripheral Vascular, Inc.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. Bard, Inc. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50766770
Report Number2020394-2026-02550
Device Sequence Number9241445
Product Code OZT
UDI-Device Identifier00801741097454
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K150667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0234512
Device Lot NumberGFLN2216
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown